RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bavrin, Ivan Ivanovich

Statistics Math-Net.Ru
Total publications: 52
Scientific articles: 52

Number of views:
This page:609
Abstract pages:3208
Full texts:1815
References:159

http://www.mathnet.ru/eng/person34827
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/216690

Publications in Math-Net.Ru
2017
1. I. I. Bavrin, O. E. Yaremko, “A reconstruction of analytic functions on the unit disk of $\mathbb{C}$”, Vladikavkaz. Mat. Zh., 19:1 (2017),  3–10  mathnet
2016
2. I. I. Bavrin, O. E. Iaremko, “Inverting of generalized Riemann–Liouville operator by means of integral Laplace transform”, Ufimsk. Mat. Zh., 8:3 (2016),  41–48  mathnet  mathscinet  elib; Ufa Math. J., 8:3 (2016), 41–48  isi  scopus
2015
3. I. I. Bavrin, V. I. Panzhensky, O. E. Iaremko, “Statistic structure generated by randomize density”, Chebyshevskii Sb., 16:4 (2015),  28–40  mathnet  elib
4. I. I. Bavrin, “Inverse problems in integral formulas”, Chebyshevskii Sb., 16:3 (2015),  70–77  mathnet  elib
2004
5. I. I. Bavrin, O. E. Yaremko, “Transformation Operators and Boundary Value Problems”, Differ. Uravn., 40:8 (2004),  1085–1095  mathnet  mathscinet; Differ. Equ., 40:8 (2004), 1149–1160
1996
6. I. I. Bavrin, “Univalent functions with weight”, Dokl. Akad. Nauk, 349:6 (1996),  727–728  mathnet  mathscinet  zmath
1994
7. I. I. Bavrin, G. N. Bakunin, “On ballistic functions”, Dokl. Akad. Nauk, 336:5 (1994),  581–583  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 552–555
1993
8. I. I. Bavrin, G. N. Bakunin, “On the strong and weak ballistic property of functions”, Dokl. Akad. Nauk, 329:2 (1993),  122–124  mathnet  mathscinet  zmath; Dokl. Math., 47:2 (1993), 187–191
1992
9. I. I. Bavrin, G. N. Bakunin, “Ballistic characteristic of continuous functions”, Dokl. Akad. Nauk, 323:2 (1992),  199–201  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 269–271
1988
10. I. I. Bavrin, “Integro-differential operators for harmonic functions in convex domains and their applications”, Differ. Uravn., 24:9 (1988),  1629–1631  mathnet  mathscinet  zmath
1986
11. I. I. Bavrin, O. E. Yaremko, “Integral representations in Temlyakov–Weil domains”, Dokl. Akad. Nauk SSSR, 289:6 (1986),  1293–1297  mathnet  mathscinet  zmath
1985
12. I. I. Bavrin, “Operators for harmonic functions and their applications”, Differ. Uravn., 21:1 (1985),  9–15  mathnet  mathscinet
1978
13. I. I. Bavrin, “The Schur and Carathéodory classes of functions in the case of several complex variables, and extremal questions in these classes”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 9,  6–12  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:9 (1978), 4–9
1976
14. I. I. Bavrin, “Integral representations in the class of bounded multiply circular domains”, Dokl. Akad. Nauk SSSR, 231:4 (1976),  781–783  mathnet  mathscinet  zmath
15. I. I. Bavrin, “Classes of harmonic and analytic functions associated with the operator $J_a^{(l)}$ and their structural representation”, Dokl. Akad. Nauk SSSR, 227:3 (1976),  521–523  mathnet  mathscinet  zmath
1975
16. I. I. Bavrin, V. A. Gusakov, V. G. Lezhnev, “Integro-differential operators and the generalized integral formulas of Cauchy, Schwarz and Poisson”, Dokl. Akad. Nauk SSSR, 225:3 (1975),  489–490  mathnet  mathscinet  zmath
17. I. I. Bavrin, G. N. Bakunin, “Parametric assignment of domains of type $(T_1)$ and Temljakov's integral formula”, Dokl. Akad. Nauk SSSR, 223:2 (1975),  265–268  mathnet  mathscinet  zmath
18. I. I. Bavrin, “General integral representations for holomorphic functions of several complex variables with $n$-dimensional defining manifolds in $C^n$”, Dokl. Akad. Nauk SSSR, 223:1 (1975),  13–15  mathnet  mathscinet  zmath
19. I. I. Bavrin, “General integral representations of Temljakov, Schwarz–Temljakov and Poisson–Temljakov with $n$-dimensional defining manifold in the space $C^n$”, Dokl. Akad. Nauk SSSR, 221:3 (1975),  513–515  mathnet  mathscinet  zmath
20. I. I. Bavrin, “The trigonometric moment problem associated with a system of functions $\omega_j(x)\in\Omega$, $j=1…,m$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 8,  94–96  mathnet  mathscinet  zmath
1974
21. I. I. Bavrin, “Temljakov's integral formula with $n$-dimensional defining manifold in the space $C^n$”, Dokl. Akad. Nauk SSSR, 219:3 (1974),  521–523  mathnet  mathscinet  zmath
22. I. I. Bavrin, G. N. Bakunin, “Temljakov integral representations with two-dimensional defining manifold in the space $C^2$”, Dokl. Akad. Nauk SSSR, 217:1 (1974),  11–13  mathnet  mathscinet  zmath
23. I. I. Bavrin, “Operators in convex domains and integral representations”, Dokl. Akad. Nauk SSSR, 215:4 (1974),  769–771  mathnet  mathscinet  zmath
24. I. I. Bavrin, “Classes of functions associated with a system of functions $\omega_j(x)\in\Omega$, $j=1,…,m$, and their structural representation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 10,  3–10  mathnet  mathscinet  zmath
1973
25. I. I. Bavrin, “Some classes of harmonic and analytic functions and their structural representation”, Dokl. Akad. Nauk SSSR, 211:6 (1973),  1261–1262  mathnet  mathscinet  zmath
26. I. I. Bavrin, “Generalized integral representations for functions holomorphic in a polycylinder”, Dokl. Akad. Nauk SSSR, 208:1 (1973),  14–17  mathnet  mathscinet  zmath
1972
27. I. I. Bavrin, “On the generalized Cauchy, Schwarz and Poisson integral formulas”, Dokl. Akad. Nauk SSSR, 204:4 (1972),  775–777  mathnet  mathscinet  zmath
28. I. I. Bavrin, “A generalization of the Cauchy, Schwarz and Poisson integral formulas”, Dokl. Akad. Nauk SSSR, 202:1 (1972),  12–15  mathnet  mathscinet  zmath
1971
29. I. I. Bavrin, “On generalization of Cauchy, Schwarz and Poisson integral formulas”, Dokl. Akad. Nauk SSSR, 198:5 (1971),  999–1000  mathnet  mathscinet  zmath
30. I. I. Bavrin, “Generalized integral representations in the case of convex polydisc domains”, Dokl. Akad. Nauk SSSR, 197:1 (1971),  12–13  mathnet  mathscinet  zmath
31. I. I. Bavrin, “Generalized integral representations in the case of a polycylinder”, Dokl. Akad. Nauk SSSR, 196:1 (1971),  9–11  mathnet  mathscinet  zmath
1970
32. I. I. Bavrin, “On the question of generalizing the Cauchy, Schwarz and Poisson integral formulas”, Dokl. Akad. Nauk SSSR, 194:2 (1970),  250–252  mathnet  mathscinet  zmath
33. I. I. Bavrin, “A structural representation of certain classes of harmonic and analytic functions”, Dokl. Akad. Nauk SSSR, 193:4 (1970),  746–747  mathnet  mathscinet  zmath
1969
34. I. I. Bavrin, “On generalizing the Cauchy, Schwarz and Poisson integral formulas”, Dokl. Akad. Nauk SSSR, 187:3 (1969),  494–495  mathnet  mathscinet  zmath
35. I. I. Bavrin, “Integral representations of holomorphic functions, and Taylor's formula”, Dokl. Akad. Nauk SSSR, 187:2 (1969),  239–240  mathnet  mathscinet  zmath
36. I. I. Bavrin, “General integral representations”, Dokl. Akad. Nauk SSSR, 186:2 (1969),  247–250  mathnet  mathscinet  zmath
1968
37. I. I. Bavrin, “General integral representations of holomorphic functions of several complex variables”, Dokl. Akad. Nauk SSSR, 181:2 (1968),  263–266  mathnet  mathscinet  zmath
38. I. I. Bavrin, “On the theory of integral representations of holomorphic functions”, Dokl. Akad. Nauk SSSR, 180:1 (1968),  12–14  mathnet  mathscinet  zmath
1967
39. I. I. Bavrin, “Integral representations for functions holomorphic in convex multicircular regions, and Taylor's formula”, Dokl. Akad. Nauk SSSR, 176:6 (1967),  1217–1220  mathnet  mathscinet  zmath
40. I. I. Bavrin, “Classes of regular functions of several complex variables”, Dokl. Akad. Nauk SSSR, 174:6 (1967),  1247–1250  mathnet  mathscinet  zmath
41. I. I. Bavrin, “General integral representations of holomorphic functions”, Dokl. Akad. Nauk SSSR, 172:6 (1967),  1251–1253  mathnet  mathscinet  zmath
1966
42. I. I. Bavrin, “Integral representation of holomorphic functions of several complex variables”, Dokl. Akad. Nauk SSSR, 169:3 (1966),  495–498  mathnet  mathscinet  zmath
1965
43. I. I. Bavrin, “Certain classes of regular functions of several complex variables”, Dokl. Akad. Nauk SSSR, 163:6 (1965),  1303–1306  mathnet  mathscinet  zmath
44. I. I. Bavrin, “Estimates in the theory of regular functions of many complex variables”, Dokl. Akad. Nauk SSSR, 163:4 (1965),  791–794  mathnet  mathscinet  zmath
45. I. I. Bavrin, “Some estimates for the coefficients of bounded holomorphic functions”, Dokl. Akad. Nauk SSSR, 161:3 (1965),  503–506  mathnet  mathscinet  zmath
1963
46. I. I. Bavrin, “Criteria for regular functions to belong to two classes of functions of two complex variables”, Dokl. Akad. Nauk SSSR, 152:2 (1963),  255–258  mathnet  mathscinet  zmath
47. I. I. Bavrin, “Estimates in the theory of regular functions of two complex variables”, Dokl. Akad. Nauk SSSR, 151:5 (1963),  1003–1006  mathnet  mathscinet  zmath
48. I. I. Bavrin, “Strengthening the bounds for certain classes of regular functions of two complex variables”, Mat. Sb. (N.S.), 61(103):3 (1963),  319–333  mathnet  mathscinet  zmath
1962
49. I. I. Bavrin, “Uniqueness of extremal functions in the bounds for Taylor coefficients of bounded functions of two complex variables”, Dokl. Akad. Nauk SSSR, 145:6 (1962),  1195–1198  mathnet  mathscinet  zmath
50. I. I. Bavrin, “On certain classes of analytic functions of two complex variables”, Dokl. Akad. Nauk SSSR, 143:5 (1962),  1011–1013  mathnet  mathscinet  zmath
1961
51. I. I. Bavrin, “On the coefficients of a certain class of analytic functions of two complex variables”, Dokl. Akad. Nauk SSSR, 137:3 (1961),  495–498  mathnet  mathscinet  zmath
1960
52. I. I. Bavrin, “Estimates of Taylor's coefficients for functions of more than two complex variables”, Dokl. Akad. Nauk SSSR, 131:6 (1960),  1231–1233  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020